# SDR AALA202303087871

- Difficulty date: February 27, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN BAFFLE LOCATED BELOW FORWARD CARGO COMPARTMENT FROM BS 500B TO BS 500C AT RBL 25. REPLACED BAFFLE PER SRM 51-40-02 AND SRM 51-40-05.
